# SDR SWAA2015031937625

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 20,576 hours, 12,149 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: BMS3CL7TYDSTY1
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW CTR WING REAR SPAR CRACKED AT APPROX AT RBL 40.00.  REPAIRED SPAR IAW EA.
